# SDR AWXA0001940

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT PRESSURE BULKHEAD B/S 1016 6:00 POSITION.  REPAIRED AFT PRESSURE BULKHEAD AT B/S 1016 6:00 POSITION PER ER 03-5383-01141-DD2.
